how would it affect her to take another one 8mg strip should she get better or worse
10 Jan 2011
Suboxone can take up to 2 hours to take full effect. If your friend is totally free of all opiates, especially methadone for at least 24 hours and has waited 2 full hours before judging it to not be working, the person should try a PIECE of a second film, not a whole one. I hope this person is not expecting to get high, it simply stops withdrawal and blocks opiates, it won't get them high. If this person has any opiate on their brain receptor sites, they will go into really bad withdrawal. A person must be free from the long acting effects of methadone for at least 48 hours to not go into precip. Subs starts working in 20 to 45 minutes, wait 2 hours for full relief.
12 Oct 2011
My advice would be to NOT take another let it take effect first, I took the same strip yesterday but cut it in half, placed it under my tongue and let it dissolve I didn't think it worked so I took the other half (so I ended up taking the whole 8mg/2 strip) and boy did I regret it after 30 of it dissolving I threw up everytime I ate, drank, or smoked a cig. Their meant 2 be taken when ur withdrawls are bad not to get high, i'd be careful if I was her I found out the hard way like always. Be careful and God Bless
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
So, I can't get the Suboxone pills anymore, and I have to get the strips now, but I'm getting 8mg strips and I don't take nearly that ...
3 answers • 18 Mar 2011
I have been an opiate addict for 6 years. I have been addicted to every kind of opiate out there and have been on methadon for 2 years. I quit the ...
10 answers • 11 Jun 2011
... friend has given me suboxone 8mg and im not sure if the withdrawls will be worse from tappering off of the subs or just stopping the oxys at ...
3 answers • 28 Nov 2011